# SDR HALA2018020600030

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 58,915 hours, 10,904 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Condition: Defective
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - R ENG FIRE LP1 ECAM MSG. REPLACED UPPER AFT SENSOR A1 ELEMENT PER AMM 26-11-02. GROUND OPS CHECK GOOD. OK FOR SERVICE.
